MAUDE Adverse Event Report: ARTHREX, INC. APOLLO RF 90° MULTIPORT; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. APOLLO RF 90° MULTIPORT; ELECTROSURG CUT/COAG DEVICE
Model Number APOLLO RF 90° MULTIPORT
Medical Device Problem Codes Overheating of Device (1437); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the device is defective.There was no harm for patient, operator or third party.There was no case involvement.No further information received.Update 20-jun-2025: the reported device was returned to arthrex gmbh with an additional failure description.The reported device made a "popping" noise and the device stopped working during use.It was further reported that the tip of the device overheated.No further information provided.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-9811 apollorf mp90, aspirating ablator was received for investigation.Due to being unable to fully decontaminate the device, the device was investigated via the attached photos.Visual evaluation of the attachments noted the electrode was damaged and had signs of use/wear.Functional testing was not performed due to the biohazard contamination risk.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to insufficient fluid flow during use and/or prolonged use.Refer to investigation photos.Complaint allegation is confirmed.

Brand Name
APOLLO RF 90° MULTIPORT
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22546302
Report Number1220246-2025-02969
Device Sequence Number8727307
Product Code GEI
UDI-Device Identifier00888867248243
UDI-Public(01)00888867248243(11)231101(17)281031(10)2303122
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPOLLO RF 90° MULTIPORT
Device Catalogue NumberAR-9811
Device Lot Number2303122
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown